Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kirra98

On Accutane - Will These Things Break Me Out?

Recommended Posts

Hi everyone,

I have a few queries. Firstly, I'm using this sunscreen <- please click to see! I trust Cetaphil as a brand, the brand was recommended by my derm. However, I noticed that on the suncreen it does not say "oil-free", it also has Titanium Dioxide in it which is known to break people out. Also, I have a mild allergy to dairy meaning when I eat it, I will get pimples. If I am on 20mg Accutane 3 times a week, and have been for 3-4 weeks will these things break me out? Please help!

Thanks

Link to post
Share on other sites

Cetaphil and CeraVe are amazing brands and will not break you out. All their products are non-comedogenic meaning they won't clog your pores. The moisturizer your using however didn't agree with my face and made my skin burn like crazy! I currently use CeraVe daily moisturizing lotion. Any product your dermatologist tells you can use will not break you out. Maybe at first you'll experience breakouts because your skin has to adjust to the new product.

Link to post
Share on other sites

You are on a low dosage of accutane, so I don't think you need an unbelievably high SPF sunscreen, but I also don't know your natural sun sensitivity without accutane. I guess I can only comment on the my experiences with these products/items.

1. Cetaphil broke me out before I took accutane. I have really oily skin naturally and Cetaphil's moisturizers (all of them, I have tried all of them) were way too heavy and did not soak into my skin and broke me out.

2. My skin is sensitive to titanium dioxide. I didn't necessarily break out. I just have negative reactions (tiny red bumps like a rash).

3. I'm right with you with the dairy. I can consume it in small doses though. Just experiment and see what your body can handle.

I love the CeraVe daytime moisturizer (I love all their entire line). It has SPF and it soaks into your skin. It's basically the same thing as Cetaphil, except lighter. I have been post accutane for almost 9 months and I still only use CevaVe facial wash and moisturizer with no negative reactions.

Hope that helped.

Also, I don't know if others will agree with me, but.. I wouldn't worry about what breaks you out when taking accutane. It is a very powerful medicine that works on your skin from the inside. I put a crap load of stuff on my face that I would have never put on if I weren't on accutane during my course and I was amazed at how tough my skin was. But I was on a kinda high dosage. To each their own.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×